# SDR CALA2019062210983

- Difficulty date: June 17, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737-71Q
- Aircraft serial: 29048
- Aircraft time: 63,255 hours, 24,917 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A1007
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 907 R CRACK NOTED AT I/B RIVET BETWEEN STR 8 & 9R AT THE ACFT OUTLET EXTRUSION SUPPORT ATTACHMENT RIGHT SIDE OF CABIN.  ACCOMPLISHED PERMANENT REPAIR AT FUSELAGE FRAME STA 907 R,  STR 8 TO 9R, PER UNITED EC/RA#5311-02175, REF. EA5310-04716 REV."I" .
